# SDR AALA201806229010

- Difficulty date: June 21, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 10,371 hours, 4,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 775677
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. WHILE PERFORMING OPERATIONS TEST OF EMERGENCY LIGHTS, CLASS ONE MESSAGE "33-50-00 EPSU 13WL AFT LEFT". REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY (13WL) PER AMM 33-51-38. OPERATIONS CHECK GOOD.
